Journal article icon

Journal article

Complex surfaces with equivalent derived categories

Abstract:
We examine the extent to which a smooth minimal complex projective surface X is determined by its derived category of coherent sheaves D(X). To do this we find, for each such surface X, the set of surfaces Y for which there exists a Fourier-Mukai transform D(Y) → D(X).

Actions


Access Document


Publisher copy:
10.1007/PL00004847

Authors


Bridgeland, T More by this author
Maciocia, A More by this author
Journal:
Mathematische Zeitschrift
Volume:
236
Issue:
4
Pages:
677-697
Publication date:
2001-04-05
DOI:
ISSN:
0025-5874
URN:
uuid:72af7347-f510-49d6-b845-ccef7248f2f8
Source identifiers:
276112
Local pid:
pubs:276112
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP